# SDR AT0000504

- Difficulty date: December 15, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND JUST AFTER TAKE OFF 'A' LOOP SMOKE DETECTOR IN FORWARD CARGO COMPARTMENT LIGHT ILLUMINATED.  RETURNED TO CAK AIRPORT LIGHT EXTINGUISHED AFTER LANDING.           CORRECTIVE ACTION:           MAINTENANCE CHECKED DETECTION SYSTEM, FOUND DETECTORS DAMAGED FOR BAGGAGE, ASSIGNED 'A' LOOP TO MEL35745.  REMOVED AND REPLACED CARGO SMOKE DETECTOR SYSTEM.   IAW DC9 MM 26-30-03
